MAUDE Adverse Event Report: HUBER PLUS 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

HUBER PLUS 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reez0892 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the safety mechanism did not work when the needle was removed.There was no reported patient injury.No other information was provided.

Brand Name
HUBER PLUS 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12526546
Report Number3006260740-2021-03967
Device Sequence Number17220148
Product Code FPA
UDI-Device Identifier00801741057465
UDI-Public(01)00801741057465
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8012234
Device Lot NumberREEZ0892
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;